advertisement
Question
Posted by: bek | 2007/03/14

Contraceptives

Hi there,

I am growing more and more concerned regarding clinics/pharmacies hand outs of contraceptives. I was put on the depot (three months injection) for two years before a sister in another town told me this was wrong. i am 24 and my husband and i would like to conceive next year sometime. She advised me that it was not healthy for a yound lady to be on this injection (they normally give it to ladies who have already had children)and that the possibility of me falling pregnant is minimal. I have not had my period since my first injection. I am now on Yasmin and holding thumbs! PLease ladies go and see your doctor. the more i read the messages on here the scarier its gets because i see i am not alone and some of you have been battling for years. Thats not very positive! thanks god bless

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not true that young women cannot use the injectable. You do need to know that there is a delay in return to fertility of up to a year, but this is not permanent.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement